# SDR DALA2025110308030

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 98,703 hours, 18,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33AB E PATH LIGHT ASSY MOUNTING BRACKET BROKEN OFF SEAT, NO MOUNTING "EARS". CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT HOUSING @PAX SEAT 33AB PER CMM 25-28. OK FOR SVC. (7928961)
